Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 33, NWS Buffalo, NY

June 22, 2020Monroe County, Orleans County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 22, 2020, 2:07 PM EDT for Monroe County, Orleans County, New York. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2020, 2:07 PM EDT (18:07 UTC)
Expired
Jun 22, 2020, 2:45 PM EDT
In force
38 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Monroe County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 61 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 2:25 PM EDTTSTM WND DMG1 Ne Clarendon, NYTREE DOWN AT RT 237 AND LAKE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

165 
WUUS51 KBUF 221807
SVRBUF
NYC055-073-221845-
/O.NEW.KBUF.SV.W.0033.200622T1807Z-200622T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
207 PM EDT Mon Jun 22 2020

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Orleans County in western New York...
  West central Monroe County in western New York...

* Until 245 PM EDT..

* At 206 PM EDT, a severe thunderstorm was located near Holley, or
  near Brockport, moving north at 10 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Brockport, Holley and Clarendon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4313 7813 4324 7815 4323 7792 4313 7793
TIME...MOT...LOC 1806Z 176DEG 9KT 4315 7803 

HAIL...0.88IN
WIND...60MPH
 
$$

JLA
2 follow-up statements
860 
WWUS51 KBUF 221830
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
230 PM EDT Mon Jun 22 2020

NYC055-073-221845-
/O.CON.KBUF.SV.W.0033.000000T0000Z-200622T1845Z/
Orleans NY-Monroe NY-
230 PM EDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN ORLEANS AND WEST CENTRAL MONROE COUNTIES...

At 230 PM EDT, a severe thunderstorm was located over Holley, or near
Brockport, moving north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Brockport, Holley and Clarendon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4313 7813 4324 7815 4323 7792 4313 7793
TIME...MOT...LOC 1830Z 164DEG 13KT 4323 7805 

HAIL...1.00IN
WIND...60MPH
 
$$

JLA
032 
WWUS51 KBUF 221841
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
241 PM EDT Mon Jun 22 2020

NYC055-073-221850-
/O.EXP.KBUF.SV.W.0033.000000T0000Z-200622T1845Z/
Orleans NY-Monroe NY-
241 PM EDT Mon Jun 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORLEANS AND WEST
CENTRAL MONROE COUNTIES WILL EXPIRE AT 245 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 4313 7813 4324 7815 4323 7792 4313 7793
TIME...MOT...LOC 1840Z 147DEG 1KT 4325 7805 

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:52 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 22, 1:52 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
152 PM EDT Mon Jun 22 2020

.SYNOPSIS...
It will remain very warm and relatively humid the next couple days
while becoming increasingly unsettled. Showers and thunderstorms
will be more common with most areas picking up some beneficial
rainfall that will generally range from a quarter to a half
inch. In the wake of a cold front Tuesday evening...it will then
turn somewhat cooler and more comfortable for much of the
remainder of the week.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Warming up quickly as H85 temps are near 2C warmer than this time
yesterday and PWATS are higher as well (1.34 compared to 1.22 on
Sunday morning). Bumped highs up a couple degrees, with temps
reaching lower 90s from Genesee valley to the North Country. Given
increased PWAT, expect dewpoints to stay in the mid to upper 60s
this afternoon. Result is heat index values at or above advisory
from Genesee valley to southeast Lake Ontario region and very close
for North Country. Issued heat advisory for these areas til 7 PM
this evening.

Convective temps are in the upper 80s today, so expect showers and
thunderstorms to develop early afternoon over western NY before
slowly spreading east-northeast. Some relief to the heat will come
later today due to more clouds and increasing thunderstorms. The
showers and thunderstorms will become more common across the western
counties as a shortwave lifting across northeast Ohio begins to
cross the region. Still looks like some storms could get rather
strong, mainly across the Southern Tier and Finger Lakes regions.
Storm motion will be from southwest at 10-15 mph, so despite the
increase in PWAT, potential for flooding rains will be mainly tied
to whether storms train over the same areas. Otherwise, main hazard
will be damaging wind gusts.

Shortwave slowly lifts northeast toward Lake Ontario this evening
and over the North Country and St. Lawrence river valley overnight.
Kept small chances for thunderstorms as the shortwave works through
with persistent elevated instability of at least 500j/kg. Coverage
will wane though with loss of daytime heating.

Moving to Tuesday, more strong to possibly severe storms are
expected as pre frontal trough arrives in the afternoon out ahead of
strong cold front. The pre-frontal trough and any lake breeze
boundaries off Lake Erie especially will combine with instability
that is just as favorable as today with even stronger effective
shear. Convection will be widespread in the afternoon. Heavy rain,
gusty winds and even some small hail will be main hazards. Front
sweeps through quickly on Tuesday night ending potential for stonger
storms early in the evening over eastern zones. May still have some
isold showers overnight, but main story will gradual arrival of
cooler and less humid conditions.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
In the wake of the cold front...a few showers could linger Wednesday
especially over the North Country. After a dry Wednesday
night...scattered showers/thunderstorms could again fire up mainly
away from the lakes on Thursday as the upper trough rotates across
the region.

Cooler and less humid with highs in the mid to upper 70s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
After a rain-free Friday and much of Friday night the potential for
a more widespread rain and some thunder moves in late Friday night
into Saturday as stronger low pressure and warm front cross the
Great Lakes. At least scattered showers and thunderstorms are then
expected Sunday, so next weekend looks pretty unsettled and it will
also feature a return to warmer and more humid conditions. High
Sunday get back up into the low to mid 80s.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Showers and thunderstorms will continue to form across Western NY
this afternoon. As of 18z, VFR flight conditions persist with storms
in between TAF sites. A cluster of thunderstorms is moving towards
KROC early this afternoon however storm motion and speed will likely
keep them west of the terminal through 19z. Additional storms
may impact KROC 19z-22z. Better forcing remains over Ohio and
more showers and storms will move into southwest NY and KJHW
into the evening hours. TSRA is likely including sub-VFR
cig/vsby and gusty winds. Lower chance of thunderstorms across
KIAG/KBUF/KART into this evening.

The convection will quickly die off this evening, though a few
thunderstorms could occur even overnight over the North Country
including at ART. Overall though expect mainly VFR weather for
the overnight except across the Southern Tier where MVFR to IFR
cigs will be likely.

Another day of showers and storms expected Tuesday across Western
and North Central NY. Some storms may become severe with damaging
winds. Heavy rain will reduce flight restrictions to sub-VFR and
localized IFR conditions.

Outlook...

Wednesday through Saturday...VFR with a slight chance for a shower
or thunderstorm.

&&

.MARINE...
Exceptionally weak flow will continue to support gentle to light
winds through this afternoon along with flat to negligible waves.

Unfortunately...there will be the risk for some afternoon and early
evening thunderstorms on Lake Erie. These will carry minimal risk
for becoming severe...but mariners should nonetheless be wary of
special marine warnings.

Winds will freshen on both lakes ahead of a cold front on Tuesday.
While general conditions should approach SCA criteria...it will
be unsettled with fairly widespread showers and thunderstorms.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 7 PM EDT this evening for NYZ003>008-013-
     014.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...JLA
SHORT TERM...Levan
LONG TERM...Levan
AVIATION...HSK/RSH
MARINE...RSH
Hazardous weather outlook, Jun 22, 10:48 AM EDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1048 AM EDT Mon Jun 22 2020

NYZ001-002-010-011-231500-
Niagara-Orleans-Northern Erie-Genesee-
1048 AM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-231500-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
1048 AM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a marginal risk for strong to severe thunderstorms this
afternoon and evening. This risk includes the potential for damaging
wind gusts, small hail and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Stronger storms Tuesday afternoon could produce gusty winds, small
hail and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ013-014-231500-
Livingston-Ontario-
1048 AM EDT Mon Jun 22 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk for strong to severe thunderstorms this
afternoon and evening. This risk includes the potential for damaging
wind gusts, small hail and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Stronger storms Tuesday afternoon could produce gusty winds, small
hail and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>008-231500-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
1048 AM EDT Mon Jun 22 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Stronger storms Tuesday afternoon into early Tuesday evening could
produce gusty winds, small hail and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-231500-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1048 AM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Special weather statement, Jun 22, 12:04 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1204 PM EDT Mon Jun 22 2020

NYZ085-221645-
Southern Erie-
1204 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE COUNTY...

At 1204 PM EDT, a strong thunderstorm was located over Colden, or 10
miles southeast of Hamburg, moving northeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
East Aurora, Boston, Colden, East Concord, Billington Heights,
Holland, West Falls and South Wales.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4260 7880 4278 7867 4278 7862 4264 7846
      4259 7847 4253 7870
TIME...MOT...LOC 1604Z 226DEG 16KT 4261 7869

JLA
Special weather statement, Jun 22, 12:15 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1215 PM EDT Mon Jun 22 2020

NYZ013-021-221645-
Allegany-Livingston-
1215 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LIVINGSTON AND
NORTHEASTERN ALLEGANY COUNTIES...

At 1214 PM EDT, a strong thunderstorm was located near South
Dansville, or near Dansville, moving northeast at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Dansville and Canaseraga.

This includes Interstate 390 between exits 4 and 5.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4248 7782 4258 7771 4255 7766 4253 7766
      4253 7772 4246 7772 4244 7773 4243 7775
TIME...MOT...LOC 1614Z 226DEG 16KT 4249 7773

JLA
Special weather statement, Jun 22, 12:43 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1243 PM EDT Mon Jun 22 2020

NYZ020-021-221730-
Cattaraugus-Allegany-
1243 PM EDT Mon Jun 22 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CATTARAUGUS AND SOUTHWESTERN ALLEGANY COUNTIES...

At 1243 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Franklinville to near Weston Mills.
Movement was northeast at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Olean, Allegany, Franklinville, Cuba, St. Bonaventure, Weston Mills,
Hinsdale, Bolivar, Portville, Ischua, Lyndon, Humphrey, Richburg,
Haskell Flats, West Clarksville, Little Genesee and Ceres.

This includes Interstate 86 between exits 24 and 28.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4200 7844 4224 7862 4241 7835 4200 7811
TIME...MOT...LOC 1643Z 228DEG 14KT 4226 7847 4203 7832

JLA
Special weather statement, Jun 22, 12:55 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1255 PM EDT Mon Jun 22 2020

NYZ011-221730-
Genesee-
1255 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GENESEE COUNTY...

At 1255 PM EDT, a strong thunderstorm was located over Pavilion, or
10 miles southeast of Batavia, moving east at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Le Roy and Pavilion.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4286 7807 4287 7808 4287 7810 4296 7810
      4303 7800 4291 7794 4290 7796 4286 7796
TIME...MOT...LOC 1655Z 248DEG 9KT 4291 7802

JLA
Special weather statement, Jun 22, 1:03 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Buffalo NY
103 PM EDT Mon Jun 22 2020

NYZ011-012-221730-
Wyoming-Genesee-
103 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WYOMING AND
SOUTHWESTERN GENESEE COUNTIES...

At 102 PM EDT, a strong thunderstorm was located over Bennington, or
near Darien Lakes State Park, moving northeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Darien Lakes State Park, Bennington, Attica, Varysburg and
Cowlesville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4278 7846 4278 7849 4287 7849 4287 7846
      4290 7846 4296 7834 4278 7821 4274 7846
TIME...MOT...LOC 1702Z 241DEG 17KT 4282 7836

JLA
Special weather statement, Jun 22, 1:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
114 PM EDT Mon Jun 22 2020

NYZ008-221800-
Lewis-
114 PM EDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEWIS COUNTY...

At 114 PM EDT, a strong thunderstorm was located near Lowville, or 20
miles west of Old Forge, moving east at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lowville, New Bremen, Watson, Croghan, Castorland, Belfort,
Kirschnerville, Beaver Falls, Brantingham and Sperryville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 4369 7544 4389 7554 4395 7532 4367 7521
TIME...MOT...LOC 1714Z 266DEG 8KT 4378 7537

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:33 AM EDTHeat AdvisoryBUFCayuga, Jefferson, Lewis, Livingston, Monroe, Ontario and 2 more8 hr
Jun 22, 12:04 PM EDTSpecial Weather StatementBUFErie41 min
Jun 22, 12:15 PM EDTSpecial Weather StatementBUFLivingston30 min
Jun 22, 12:17 PM EDTSevere Thunderstorm WarningBUFLivingston28 min
Jun 22, 12:43 PM EDTSpecial Weather StatementBUFCattaraugus47 min
Jun 22, 12:55 PM EDTSpecial Weather StatementBUFGenesee35 min
Jun 22, 1:03 PM EDTSpecial Weather StatementBUFWyoming27 min
Jun 22, 1:14 PM EDTSpecial Weather StatementBUFLewis46 min
Jun 22, 1:28 PM EDTSevere Thunderstorm WarningBUFGenesee47 min
Jun 22, 1:51 PM EDTFlash Flood WarningBUFGenesee4 hr
Jun 22, 2:20 PM EDTSevere Thunderstorm WarningBUFOntario23 min
Jun 22, 2:48 PM EDTSpecial Weather StatementBUFMonroe42 min
Jun 22, 3:14 PM EDTSpecial Weather StatementBUFLivingston46 min
Jun 22, 3:38 PM EDTSpecial Weather StatementBUFChautauqua37 min
Jun 22, 3:46 PM EDTSevere Thunderstorm WarningBUFCattaraugus59 min
Jun 22, 4:12 PM EDTSpecial Weather StatementBUFAllegany63 min
Jun 22, 4:57 PM EDTFlash Flood WarningBUFCattaraugus4 hr
Jun 22, 4:57 PM EDTSpecial Weather StatementBUFNiagara48 min
Jun 22, 5:09 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua66 min
Jun 22, 5:33 PM EDTSpecial Weather StatementBUFNiagara27 min
Jun 22, 5:34 PM EDTSpecial Marine WarningBUF40 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.